# SDR CALA2014042400496

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 49,920 hours, 16,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32314
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN JUST FWD OF BS 727E, STRINGER 26R,   DAMAGED SECTION OF STRINGER WAS REMOVED FOR REPAIR,  BLENDED OUT CORROSION & INSTALLED REPAIR DOUBLER IAW ECRA 5331-01859.
